Recently wife been diagnosed pd


#1
my wife was diagnsed 6 weeks ago put on sinnimet bad reactions after a week stopped taking no medication since tottaly confused

#2
hi w. what was the reaction? some times you have to stick with it get back to who ever put her on sinemet

#3
Hi Wally,

Some medications for Parkinson's do have very unpleasant side-effects, it takes time to get used to these drugs. I hate to say it but a week really is not long enough for your system to adjust to these drugs. and believe me I know how dreadful you can feel.

I started with mirapexin which made me so ill, I felt sick, as though I had flu all the time. how I managed to work feeling like that I don't know, it was horrendous. I stuck it for six months before having to give up.

I was then put on Requip which is much better, I can only tolerate a low-dose 6 milligrams, any higher, I get hallucinations, sleep paralysis, sparkly vision, etc .so I just take Requip and azilect ,which suit me. I have been on these for quite some time now.
So my advice would be keep going, give it a proper try, and if, after a couple of months you still feel dreadful go back to the doctor.

It's also important to remember when you start taking these drugs. You shouldn't stop them suddenly as it can be quite dangerous.

I hope things settle down soon, good luck

Caroline

#4
hiya welcome to puk forum:smile:im ali and ive been dx 11 half years,im 43 years old.caroline is correctin wot she says bout sinemet and week not long enough,i gave my self 6 weeks of being or feeling sick but as the weeks went on and i had the drug at the correct time usually half hour befor my food three times a day i then found i was ok,if your wife is un happy and does not wont to carry on with sinemet i would tell gp or your pd nurse if you have one,the neurolist would not of put your wife on sinemet if he thought she did not require it,sinemet is nown as the gold drug,best drug on the market.i hope this helps you and please keep in touch with us how you both get on.:smile: